April 26, 2008 10:56pm CST
I have been placed on lipitor and I must say it can be very dangerous to some if you are unaware of the warning signs. I was experiencing alzheimer's affects big time.. Loss of Memory, concentration, focuse, comprehension. I took myself off of it to see what was the cause.. Then I started to feel fine, then once I was put in the hospital for other reasons they had placed me back on the lipitor. All the same symptoms were coming back again.. What drew the line was going to the Dr.'s finding myself at the wrong office, and for s trip coming home that would take me 30 min took me 4 hours.. I am normally very healthy, strong mind with great memory. I took myself off of it again and low bejold I feel better and no symptoms again.. My mind is back. This was on a dosage of 20mg.Has anyone else had similar experiences? If so, did you stop or reduce mg? If you are able to go to vitamins has niacin worked for some? Now know that I am very physically fit so this is all gentics not diet.. Is there other alternatives out there?